Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 6, Pages 916–924 (Mi zvmmf4375)  

This article is cited in 1 scientific paper (total in 1 paper)

On the construction of schemes of higher-order of accuracy in calculating flows of a viscous liquid using $B$-splines

V. A. Kazakov


Full text: PDF file (1002 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:3, 183–189

Bibliographic databases:

UDC: 519.6:532.5
MSC: Primary 76D05; Secondary 76M99
Received: 02.07.1982

Citation: V. A. Kazakov, “On the construction of schemes of higher-order of accuracy in calculating flows of a viscous liquid using $B$-splines”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984), 916–924; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 183–189

Citation in format AMSBIB
\Bibitem{Kaz84}
\by V.~A.~Kazakov
\paper On the construction of schemes of higher-order of accuracy in calculating flows of a~viscous liquid using $B$-splines
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 6
\pages 916--924
\mathnet{http://mi.mathnet.ru/zvmmf4375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750101}
\zmath{https://zbmath.org/?q=an:0571.76022}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 3
\pages 183--189
\crossref{https://doi.org/10.1016/0041-5553(84)90068-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4375
  • http://mi.mathnet.ru/eng/zvmmf/v24/i6/p916

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Nikiforov, V. I. Kopchenov, “An implicit iterative scheme for calculating the flows of a viscous incompressible fluid”, Comput. Math. Math. Phys., 34:8-9 (1994), 1161–1167  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:109
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021